Anyone else on "nivo' (nivolumab) and experiencing these (weird to some extent) side effects?

  • 2 replies
  • 22 subscribers
  • 468 views

Hi folk,

I am 7 sessions in on the popeye juice known as "nivo" for immunotherapy. I am experiencing many things and not all bad tbh but wanted to know if anyone had suffered with or suffering with:

  • Increased cold like snots and mucus (green) over normal levels lol
  • Cough 
  • Bit wobbly
  • Fatigue is worse
  • As of Sunday a truly painful rh side strain! Pretty sure this is not related but it came from nowhere as far as I can tell

I have also started thyroid meds last week to reduce over activity too which may also be related.

Thanks!

  • Hi GeneS, I'm  on Nivolumab,  once every 4 weeks I've had 38 rounds, my main side effects have been.

    1. Itch, 2. Constipation. 3. Cough. 4. Diabetes. 

    I must say this drug has already given me alot more time. As for side effects  these drugs effect everyone differently. Good luck and I hope you don't get to many side effects. I look well, and feel OK most of the time. Take care xx

    Moi

  • Had nivu for nearly 7 years. I'm in Australia...my side effects..thyroid problems, itch, constipation and the first few months very dry mouth